RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 4, Pages 715–724 (Mi tvp2219)  

On the preservation of statistical properties for subsequences of random sequences

D. B. Sten'kin

Moscow

Abstract: Let $X$ be a one-sided sequence space and $\mathbf P$ be a probability measure on $X$ invariant under the shift transformation $T$ and such that the coordinates $x_i$ of $x\in X$ are weakly dependent. It is well-known that $\mathbf P$-almost every point $x\in X$ is $\mathbf P$-normal, i. e. for any sufficiently good $A\subset X$
$$ \lim_{n\to\infty}n^{-1}\operatorname{card}\{i:T^ix\in A, i\le n\}=\mathbf P(A). $$
We find conditions on the integer-valued sequence $\tau=(\tau_0,\tau_1,…)$ under which the normality of a point $x=(x_0,x_1,…)\in X$ s X implies that of the point $x'=(x_{\tau_0},x_{\tau_1},…)$.

Full text: PDF file (545 kB)

English version:
Theory of Probability and its Applications, 1984, 28:3, 752–761

Bibliographic databases:

Received: 07.07.1980

Citation: D. B. Sten'kin, “On the preservation of statistical properties for subsequences of random sequences”, Teor. Veroyatnost. i Primenen., 28:4 (1983), 715–724; Theory Probab. Appl., 28:3 (1984), 752–761

Citation in format AMSBIB
\Bibitem{Ste83}
\by D.~B.~Sten'kin
\paper On the preservation of statistical properties for subsequences of random sequences
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 4
\pages 715--724
\mathnet{http://mi.mathnet.ru/tvp2219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726897}
\zmath{https://zbmath.org/?q=an:0544.60002|0522.60003}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 3
\pages 752--761
\crossref{https://doi.org/10.1137/1128073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TV66700009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2219
  • http://mi.mathnet.ru/eng/tvp/v28/i4/p715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:91
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019